# SDR FDEA201612064336

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 715
- Aircraft time: 43,172 hours, 22,272 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5327049020000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SEAT TRACK FR59 Y1456 HAS SCALLOP DAMAGE. CLEANED AREA IAW SRM 51-73-10. FOUND SCALLOP TO BE MISSING AND SEAT TRACK FOUND TO BE CRACKED OUT OF LIMITS IAW SRM 53-10-16 FIG 108. REPAIRED SEAT TRACK AT Y1456 FR58 TO FR59.5 IAW SRM 53-10-16 FIG 208.  MAJOR REPAIR
